# SDR UALA2013030101237

- Difficulty date: February 28, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N518UA
- Make and model: Boeing 757222
- Aircraft serial: 24871
- Aircraft time: 77,369 hours, 23,541 cycles
- Engine: Pwa PW2037
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLAT 3 NOSE SKIN DENT LOCATED 59" FROM I/B END.  AT 'C' CHECK MEASURED DENT AND FOUND IT TO BE WITHIN LIMITS OF SRM 57-43-01 FIG 101 DETAIL 7 PG 104. A=1.4 Y=0.020 AY=70 HFEC INSP PER NDT PART 6 51-00-19 NO CRACKS FOUND.
